# SDR USAA980187

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND SEVERAL CORRODED AREAS OF 1 INCH BY 1 INCH EACH BS 986.5 LBL 42 INCHES TO RBL 40 FLOORBEAM.  REMOVED UPPER CHORD, INSTALLED TEE CHORD WITH SPLICE ANGLES AND STRAPS.  REPAIRED PER EA 43952.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
